# SDR 07FDEA04498

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR MOUNTING LEFT TRUNNION FITTING FOUND WITH CRACK.    10-24-07   REPAIR CARRIED OUT AS PER SRM 53-40-00 FIGURE 23 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1,500 LANDING INTERVALS AS PER SRM 53-  40-00   FIGURE 23 VOLUME I.
